Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Convergence of a sequence of powers

Author: R. E. DeMarr
Journal: Proc. Amer. Math. Soc. 23 (1969), 401-403
MSC: Primary 06.85; Secondary 15.00
MathSciNet review: 0245497
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, 3rd ed., Amer. Math. Soc. Colloq. Publ., vol. 25, Amer. Math. Soc., Providence, R. I., 1967. MR 0227053 (37:2638)
  • [2] R. E. DeMarr, On partially ordering operator algebras, Canad. J. Math. 19 (1967), 636-643. MR 0212579 (35:3450)
  • [3] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [4] E. J. McShane, Order-preserving maps and integration processes, Annals of Math. Studies, no. 31, Princeton Univ. Press, Princeton, N.J., 1953. MR 0056064 (15:19g)
  • [5] B. Z. Vulikh, Introduction to the theory of partially ordered spaces, GITTL, Moscow, 1961.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.85, 15.00

Retrieve articles in all journals with MSC: 06.85, 15.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society